UNIGE document Scientific Article
previous document  unige:12470  next document
add to browser collection
Title

One-step and extrapolation methods for differential-algebraic systems

Authors
Deuflhard, Peter
Zugck, J.
Published in Numerische Mathematik. 1987, vol. 51, no. 5, p. 501-516
Abstract The paper analyzes one-step methods for differential-algebraic equations (DAE) in terms of convergence order. In view of extrapolation methods, certain perturbed asymptotic expansions are shown to hold. For the special DAE extrapolation solver based on the semi-implicit Euler discretization, the perturbed order pattern of the extrapolation tableau is derived in detail. The theoretical results lead to modifications of the known code. The efficiency of the modifications is illustrated by numerical comparisons over critical examples mainly from chemical combustion.
Identifiers
Full text
Structures
Citation
(ISO format)
DEUFLHARD, Peter, HAIRER, Ernst, ZUGCK, J. One-step and extrapolation methods for differential-algebraic systems. In: Numerische Mathematik, 1987, vol. 51, n° 5, p. 501-516. https://archive-ouverte.unige.ch/unige:12470

186 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :